Abstract

No abstract available.

Full Article  |  PDF Article
OSA Recommended Articles
Polynomial inversion of the single transparent layer problem in ellipsometry

Jean-Pierre Drolet, Stoyan C. Russev, Maxim I. Boyanov, and Roger M. Leblanc
J. Opt. Soc. Am. A 11(12) 3284-3291 (1994)

Polynomial solution for two thicknesses of a multilayer system from a single ellipsometric measurement

Stoyan C. Russev, Iliana Mircheva, Jean-Pierre Drolet, Daniel Ducharme, and Roger M. Leblanc
J. Opt. Soc. Am. A 13(1) 152-157 (1996)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (25)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription